# SDR HEEA082675

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Audio Panel
- Part number: ACS775SL
- Part serial: 0094
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME KNOB WILL NOT ADJUST ICS.
